# SDR SIMA2020010231003

- Difficulty date: December 31, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 35,656 hours, 30,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT OVERWING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED LH AFT OVERWING EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-10. OPS CHECK GOOD.
